# SDR MALA040502

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Broken
- Location: Girt Bar
- Component: Girt Bar
- Component part number: HC521H0242208
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT DOOR 2L GIRT BAR SPRING CLIP IS BROKEN OFF AND MISSING.  MAINTENANCE REPLACED DOOR 2L GIRT BAR FWD END PN ON/OFF HC521H0242-208 EMERGENCY SLIDE GIRT BAR CHECK GOOD.  A/C GOOD FOR CONTINUED SERVICE.
